# SDR CA150225006

- Difficulty date: February 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 14,237 hours
- Engine: Lyc T5317A
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Shield
- Part number: 212040600005
- Condition: Leaking
- Location: Tail Rotor
- Part time: 4,708 hours
- Component: Hanger Assy, Bell, 212040600005
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DAILY INSPECTION, NOTICED THAT THE HANGER BEARING ASSEMBLY GREASE SHIELD WAS LEAKING.  UNIT WAS REPLACED WITH SERVICEABLE, GND RUN CARRIED OUT & NO FURTHER FAULTS.  ACFT RELEASED.
